advertisement
Question
Posted by: Jane | 2009/04/08

Unusual discharge

Hi Doc

Last week i completed my periods and i had thrush just after my periods. I went to a doctor and he gave me 4 tablets to drink that evening and the next morning. The thrush cleared out after a few days but since then i' ve been having this thick creamy discharge and its not white. What could this be?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be the remains of the thrush. It doesn't disappear immediately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement